Pacific Journal of Mathematics

Collineation groups of semi-translation planes.

T. G. Ostrom

Article information

Source
Pacific J. Math., Volume 15, Number 1 (1965), 273-279.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102996009

Mathematical Reviews number (MathSciNet)
MR0177331

Zentralblatt MATH identifier
0127.11402

Subjects
Primary: 50.70

Citation

Ostrom, T. G. Collineation groups of semi-translation planes. Pacific J. Math. 15 (1965), no. 1, 273--279. https://projecteuclid.org/euclid.pjm/1102996009


Export citation

References

  • [1] D. L. Morgan and T. G. Ostrom, Coordinate systems for semi-translationplanes, Trans. Amer. Math. Soc. (to appear).
  • [2] T. G. Ostrom, A class of non-desarguesian affine planes, Trans. Amer. Math. Soc. 104 (1962), 483-487.
  • [3] T. G. Ostrom, Semi-translation planes, Trans. Amer. Math. Soc. (to appear).
  • [4] M. Hall, Protective planes, Trans. Amer. Math. Soc. 54 (1943), 229-277.